# SDR BAQA093191

- Difficulty date: April 7, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,783 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 11745020V002
- Part serial: 050382
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 6,420 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT LEAKING HYRO FLUID.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  04/23/2004
